# SDR AALA202306078593

- Difficulty date: June 3, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N467AL
- Make and model: Airbus A321-253NX
- Aircraft serial: 11194
- Aircraft time: 1,248 hours, 348 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FIRST CLASS GALLEY CHILLER BECAME VERY HOT AND PRODUCED BURNING ODOR. CREW TURNED OFF CHILLER. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
